# SDR CALA0400662

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- Aircraft time: 47,993 hours, 22,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115598
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL AFT ATTACH ANGLE CRACKED AT INBOARD CORNER STATION 120 BELOW AND OUTBOARD OF FIRST OFFICERS BRIEFCASE BOX.  INSTALLED FABRICATED ANGLE PER SRM 51-30-5.
